# SDR ASAA2023091446056

- Difficulty date: September 14, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 53,205 hours, 15,853 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2 ENGINE HYDRAULIC PUMP LEAKING. GROUNDED - YES. ON DEFERRAL.
